# SDR ABXA9500880

- Difficulty date: September 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 59114065
- Condition: Damaged
- Location: Pax Door Area
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION AN EXISTING REPAIR WAS FOUND DAMAGED ON THE FORWARD UPPER CORNER OF THE FORWARD ENTRY DOOR.  REPAIRED IAW ABX REA D953-12658-MR.
